# SDR SWAA118394

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 75,922 hours, 67,747 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 5474
- Condition: Leaking
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POSSIBLE HYDRAULIC LEAK IN LT WHEEL WELL AREA.  REMOVED AND REPLACED I/B GROUND SPOILER ACTUATOR IAW MM.
